Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Ringing in the ears, early onset of menses after taking Motilium, Pariet. Cause?

What is the cause of gastritis and duodenum inflammation and GERD . Having combined GERD and inflammation, is it considered serious? can it be cured? Is it a lifelong illness? Can it developed into cancer? What is the right food suggested for gastritis and duodenum inflammation & GERD? Is milk intake alright? Is it possible Motilium or Pariet could cause ringing in the ear or changes in the hormone? After taking these 2 medicine for almost a week, the ringiing in the ear (as constant sharp and loud sound) start and my mentrual period is much earlier than usual.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
GERD and inflammation of duodenum are not serious problems . These can be cured with proper medicines and lifestyle modifications. Do consult a gastroenterologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor